See Alike in...

Alike App

Browser

Bobert

607d

I've been having a mixed episode recently and its making me very irritable and depressed. Its also making me want to use substances and spend all my money. Does anyone have advice for handling a mixed episode?

    • Derek20

      602d

      Hi, as in just mania or just depression I suggest you see your psychiatrist before doing things you'll regret later like spending all your money or using illegal substances. Every time I feel that I am slightly out of balance, I immediately take the car and drive to him in order not to do such things. In the past, I've already had cases where I've done things that I regretted, so I'm not taking the risk anymore.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion